MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE TIGRIS® VASCULAR STENT; STENT, SUPERFICIAL FEMORAL ARTERY

W.L. GORE & ASSOCIATES GORE TIGRIS® VASCULAR STENT; STENT, SUPERFICIAL FEMORAL ARTERY
Catalog Number PHA051002A
Medical Device Problem Codes Positioning Failure (1158); Activation, Positioning or Separation Problem (2906); Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the manufacturing records verified that the lot met release requirements.Examination of the returned device revealed the following: the device was kinked at multiple locations along the catheter, including near the strain relief; the lock slider was in the unlocked position.This is inconsistent with the reported event description; approximately 8mm of the distal end of the stent was uncovered.The hp tube appeared bunched on the constrained portion of the stent; the constrained portion of the stent was positioned on the correct location on the catheter (not displaced) and did not appear compressed or stacked.Based on the device examination performed, no manufacturing anomalies were identified.All information has been placed on file for use in tracking and trending.
 
Event or Problem Description
The following was reported to gore: during a sfa occlusion case, the first gore® tigris® vascular stent was implanted without incident.As the second gore® tigris® vascular stent was being advanced through the previously implanted gore® tigris® vascular stent, the doctor reported the device appeared to partially deploy and then began to 'accordion'.The device was removed without incident.The procedure was successfully completed using 2 additional gore® tigris® vascular stents.

Brand Name
GORE TIGRIS® VASCULAR STENT
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7803265
Report Number2017233-2018-00510
Device Sequence Number2365301
Product Code NIP
UDI-Device Identifier00733132636198
UDI-Public00733132636198
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P160004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2021
Device Catalogue NumberPHA051002A
Device Lot Number18258775
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;